RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 13, Issue 3  


On a connection between homology and homotopy
L. S. Pontryagin
193
Nilpotent torsion-free groups
A. I. Mal'tsev
201
Structures of locally bicompact $T_1$- and $T_2$-spaces
G. Ya. Areshkin
213
On functions represented by series of Dirichlet polynomials
A. F. Leont'ev
221
On the interpolation of entire periodic functions
I. I. Ibragimov
231
On the theory of lacunary orthogonal systems
N. Ya. Vilenkin
245
On the behavior of the solutions of systems of linear differential equations with constant coefficients, degenerating in the limit
I. S. Gradshtein
253
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019